Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 34, NWS Bismarck, ND

November 25, 20149 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Nov 25, 2014, 2:34 PM MST for 9 counties in North Dakota. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2014, 2:34 PM MST (21:34 UTC)
Expired
Nov 25, 2014, 7:01 PM MST
In force
4 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 178 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WWUS73 KBIS 252134
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
334 PM CST TUE NOV 25 2014

...WINDY THROUGH EARLY EVENING WEST CENTRAL AND SOUTHWEST...

.GUSTY NORTHWEST WINDS OF 25 TO 45 MPH WILL MAKE TRAVEL HAZARDOUS
ACROSS WEST CENTRAL AND SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND 
EARLY EVENING. ROAD CONDITIONS WILL LIKELY BECOME SLIPPERY AS
TEMPERATURES FALL THIS EVENING AND ICE FORMS ON ROADS. THE WINDS AND
SLIPPERY ROADS WILL MAKE FOR HAZARDOUS TRAVEL.

NDZ017-018-031>033-040-041-043-044-260300-
/O.NEW.KBIS.WI.Y.0034.141125T2134Z-141126T0300Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
334 PM CST TUE NOV 25 2014 /234 PM MST TUE NOV 25 2014/

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. 

* TIMING...THROUGH TUESDAY EVENING.

* WINDS...NORTHWEST 25 TO 45 MPH. 

* IMPACTS...WINDS AND SLIPPERY ROADS WILL CAUSE HAZARDOUS TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
2 follow-up statements
285 
WWUS73 KBIS 252355
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
555 PM CST TUE NOV 25 2014

...WINDY THROUGH EARLY EVENING WEST CENTRAL AND SOUTHWEST...

.STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH WILL MAKE TRAVEL HAZARDOUS
ACROSS SOUTHWEST NORTH DAKOTA EARLY THIS EVENING. ROAD CONDITIONS
WILL LIKELY BECOME SLIPPERY AS TEMPERATURES FALL BELOW FREEZING THIS
EVENING. THE WINDS AND SLIPPERY ROADS WILL MAKE FOR HAZARDOUS
TRAVEL.

NDZ017-018-260100-
/O.CAN.KBIS.WI.Y.0034.000000T0000Z-141126T0300Z/
MCKENZIE-DUNN-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER
555 PM CST TUE NOV 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE NOW EXPECTED TO ONLY GUST TO 30 MPH...AND THE WIND
ADVISORY IS CANCELLED.

$$

NDZ031>033-040-041-043-044-260300-
/O.CON.KBIS.WI.Y.0034.000000T0000Z-141126T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
455 PM MST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...THROUGH TUESDAY EVENING.

* WINDS...NORTHWEST GUSTS TO 45 MPH.

* IMPACTS...WINDS AND SLIPPERY ROADS WILL CAUSE HAZARDOUS TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
853 
WWUS73 KBIS 260201
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CST TUE NOV 25 2014

...WIND ADVISORY FOR SOUTHWEST NORTH DAKOTA CANCELLED...

.WINDS ACROSS SOUTHWEST NORTH DAKOTA ARE NOW ONLY EXPECTED TO
GUST TO 35 MPH THIS EVENING. AS A RESULT...THE WIND ADVISORY HAS
BEEN CANCELLED. ICY ROADS ARE STILL POSSIBLE TONIGHT AS
TEMPERATURES FALL BELOW FREEZING. 

NDZ031>033-040-041-043-044-260315-
/O.CAN.KBIS.WI.Y.0034.000000T0000Z-141126T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
701 PM MST TUE NOV 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS SOUTHWEST NORTH DAKOTA ARE NOW ONLY EXPECTED TO GUST
TO 35 MPH THIS EVENING. AS A RESULT...THE WIND ADVISORY HAS BEEN
CANCELLED. ICY ROADS ARE STILL POSSIBLE TONIGHT AS TEMPERATURES
FALL BELOW FREEZING.

$$

AYD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 25, 2:33 PM MST, 1 minute earlier.

Area forecast discussion, Nov 25, 2:33 PM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
333 PM CST TUE NOV 25 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 333 PM CST TUE NOV 25 2014

MADE SOME ADJUSTMENTS TO THE HEADLINES AS THE SNOW HAS NEARLY
ENDED WEST. WITH TEMPERATURES TODAY IN THE MID TO UPPER 30S WEST
CENTRAL AND SOUTHWEST...DO NOT ANTICIPATE BLOWING SNOW WITH WINDS
TONIGHT. SO REPLACED THE WINTER WEATHER ADVISORY WITH A WIND
ADVISORY THERE UNTIL 9 PM THIS EVENING. ALSO SHORTENED THE WINTER
WEATHER ADVISORY CENTRAL WHICH IS NOW IN EFFECT UNTIL 9 PM. THE
REST OF THE ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT NORTHEAST
AND 6 AM CST JAMES RIVER VALLEY. SNOW SPREADING EAST AND ENDING
OVERNIGHT. STILL EXPECT 3 TO 4 INCHES NORTH CENTRAL TO THE JAMES
RIVER VALLEY WITH 2 INCHES TOTAL SOUTH CENTRAL.

CHANCE OF SNOW WEDNESDAY SOUTHWEST WITH THE NEXT SYSTEM THAT WILL
BRUSH THE REGION WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 333 PM CST TUE NOV 25 2014

THE MAIN CHALLENGE FOR THE EXTENDED WILL BE THE WINTER WEATHER
POTENTIAL FOR THANKSGIVING DAY.

A WARM FRONT WILL BE LIFTING NORTH ACROSS SOUTHWESTERN INTO
CENTRAL NORTH DAKOTA THURSDAY AFTERNOON/EVENING. MID-LEVEL
FRONTOGENSIS AHEAD OF THE WARM FRONT WILL LEAD TO SNOW
DEVELOPMENT...MAINLY OVER NORTHERN AND CENTRAL NORTH DAKOTA.
HOWEVER...LINGERING MOISTURE ON THE WARM SECTOR OF THE FRONT COULD
PRODUCE A WINTRY MIX OF SNOW...SLEET...AND FREEZING RAIN MAINLY
SOUTHWEST OF THE MISSOURI RIVER THURSDAY AFTERNOON. THE LATEST
MODELS HAVE LOWERED THE EXPECTED PRECIPITATION AMOUNTS. ADJUSTED
THE SNOW TOTALS DOWN BY AN INCH OR TWO IN SPOTS AS A RESULT. GIVEN
THE WAFFLING MODEL TO MODEL AND RUN TO RUN SNOW AMOUNTS...WILL
CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO FOR NOW.

WARM AND DRY AIR WILL THEN ADVECT INTO THE REGION FRIDAY AHEAD OF
A SURFACE CYCLONE WITH MAINLY DRY CONDITIONS EXPECTED.

THE SURFACE LOW IS THEN PROGGED TO DIVE SOUTH ACROSS NORTH DAKOTA
FRIDAY NIGHT...WITH SNOW CHANCES INCREASING FROM NORTH TO SOUTH
SATURDAY.

HIGH PRESSURE...DRY CONDITIONS...AND MUCH COLDER AIR IS THEN
PROGGED TO FILTER INTO THE REGION SATURDAY NIGHT INTO SUNDAY. WIND
CHILLS ARE FORECAST TO APPROACH ADVISORY CRITERIA BOTH SUNDAY AND
MONDAY MORNINGS.

THE COLD CONDITIONS APPEAR TO BE SHORT LIVED AS A WARM FRONT IS
FORECAST TO LIFT ACROSS THE REGION TUESDAY IN RESPONSE TO BROAD
TROUGHING OVER THE WESTERN CONUS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 333 PM CST TUE NOV 25 2014

SURFACE LOW PRESSURE WILL TRACK FROM NORTHEAST MONTANA THROUGH
WESTERN NORTH DAKOTA TODAY. THE LOW WILL BE THE FOCUS FOR SNOW AND
IFR CONDITIONS CENTRAL NORTH DAKOTA. CONDITIONS MVFR TO LOW VFR
WEST.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 9 PM CST /8 PM MST/ THIS EVENING
FOR NDZ002-003-010-011-019>021-034-035-042-045-046.

WIND ADVISORY UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR NDZ017-
018-031>033-040-041-043-044.

WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR NDZ004-
005-012-013-022.

WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR NDZ023-025-
036-037-047-048-050-051.

&&

SHORT TERM...WAA
LONG TERM...TM
AVIATION...WAA
Hazardous weather outlook, Nov 25, 9:22 AM MST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1022 AM CST TUE NOV 25 2014

NDZ017>020-034-035-042-045-046-261630-
MCKENZIE-DUNN-MERCER-OLIVER-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
1022 AM CST TUE NOV 25 2014 /922 AM MST TUE NOV 25 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

SNOW TODAY WILL TAPER OFF TO FLURRIES THIS EVENING. TWO TO 4
INCHES OF SNOWFALL IS EXPECTED. NORTHWEST WINDS UP TO 40 MPH WILL
DEVELOP LATE THIS AFTERNOON AND CONTINUE THIS EVENING...CREATING
DRIFTING AND BLOWING SNOW ON ICY ROADS. A WINTER WEATHER ADVISORY
HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE POTENTIAL FOR LIGHT ACCUMULATING SNOW EXISTS WEDNESDAY AND
WEDNESDAY NIGHT ACROSS SOUTHWEST NORTH DAKOTA.

ON THANKSGIVING DAY...MORE LIGHT SNOW COULD BRING ACCUMULATIONS
OF 2 TO 4 INCHES ACROSS NORTHERN NORTH DAKOTA WITH AMOUNTS LESS
THAN AN INCH ACROSS THE SOUTHWEST.

MORE LIGHT SNOW IS POSSIBLE FRIDAY WITH MUCH COLDER AIR MOVING
ACROSS THE STATE. WIND CHILLS TO 30 BELOW ARE POSSIBLE ACROSS THE
NORTH SATURDAY NIGHT AND SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001>005-009>013-021>023-025-036-037-047-048-050-051-261630-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1022 AM CST TUE NOV 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

SNOW WILL CONTINUE THIS AFTERNOON BEFORE TAPERING OFF TO FLURRIES
LATER THIS EVENING. 3 TO 4 INCHES OF SNOWFALL IS EXPECTED.
NORTHWEST WINDS UP TO 30 MPH WILL DEVELOP THIS AFTERNOON AND
CONTINUE THIS EVENING...CREATING DRIFTING SNOW ON ICY ROADS. A
WINTER WEATHER ADVISORY HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE POTENTIAL FOR LIGHT ACCUMULATING SNOW EXISTS WEDNESDAY AND
WEDNESDAY NIGHT ACROSS SOUTHWEST NORTH DAKOTA.

ON THANKSGIVING DAY...MORE LIGHT SNOW COULD BRING ACCUMULATIONS
OF 2 TO 4 INCHES ACROSS NORTHERN NORTH DAKOTA WITH AMOUNTS LESS
THAN AN INCH ACROSS THE SOUTHWEST.

MORE LIGHT SNOW IS POSSIBLE FRIDAY WITH MUCH COLDER AIR MOVING
ACROSS THE STATE. WIND CHILLS TO 30 BELOW ARE POSSIBLE ACROSS THE
NORTH SATURDAY NIGHT AND SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ031>033-040-041-043-044-261630-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
922 AM MST TUE NOV 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

SNOW WILL MIX WITH RAIN TODAY BEFORE ENDING THIS EVENING. 1 TO 2
INCHES OF SNOWFALL IS EXPECTED. NORTHWEST WINDS UP TO 45 MPH WILL
DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING...CREATING
DRIFTING SNOW ON ICY ROADS. A WINTER WEATHER ADVISORY HAS BEEN
ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE POTENTIAL FOR LIGHT ACCUMULATING SNOW EXISTS WEDNESDAY AND
WEDNESDAY NIGHT ACROSS SOUTHWEST NORTH DAKOTA.

ON THANKSGIVING DAY...MORE LIGHT SNOW COULD BRING ACCUMULATIONS
OF 2 TO 4 INCHES ACROSS NORTHERN NORTH DAKOTA WITH AMOUNTS LESS
THAN AN INCH ACROSS THE SOUTHWEST.

MORE LIGHT SNOW IS POSSIBLE FRIDAY WITH MUCH COLDER AIR MOVING
ACROSS THE STATE. WIND CHILLS TO 30 BELOW ARE POSSIBLE ACROSS THE
NORTH SATURDAY NIGHT AND SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582 OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

WA

In the hours before

Local storm report, Nov 25, 12:16 PM MST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 PM CST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     SNOW             BISMARCK                46.81N 100.78W
11/25/2014  M1.0 INCH        BURLEIGH           ND   NWS OFFICE

            MEASURED AT NWS BISMARCK

&&

TM
Local storm report, Nov 25, 1:49 PM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
249 PM CST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     SNOW             SW MINOT                48.23N 101.30W
11/25/2014  M2.0 INCH        WARD               ND   PUBLIC

            SNOWFALL TOTAL SO FAR...STILL SNOWING

&&

AC
Local storm report, Nov 25, 1:52 PM MST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     SNOW             SHERWOOD                48.96N 101.63W
11/25/2014  M3.0 INCH        RENVILLE           ND   PUBLIC

            SNOWFALL TOTAL SO FAR....STILL SNOWING

&&

AC
Local storm report, Nov 25, 1:58 PM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
258 PM CST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     SNOW             SCRANTON                46.15N 103.14W
11/25/2014  E2.0 INCH        BOWMAN             ND   PUBLIC

            SNOWFALL TOTAL SO FAR....STILL SNOWING

&&

AC
Local storm report, Nov 25, 2:01 PM MST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     SNOW             3 NNW STANLEY           48.36N 102.42W
11/25/2014  M2.5 INCH        MOUNTRAIL          ND   PUBLIC

            SNOWFALL TOTAL SO FAR....STILL SNOWING

&&

AC
Local storm report, Nov 25, 2:12 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     SNOW             KENMARE                 48.67N 102.08W
11/25/2014  M3.0 INCH        WARD               ND   PUBLIC

            SNOWFALL TOTAL SO FAR...STILL SNOWING

&&

AC

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 3:03 AM MSTWinter Weather AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more24 hr

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.